Research Repository

Items where Author is "Ibrahim, SNI"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Ibrahim, SNI and Ng, TW and O'Hara, JG and Nawawi, A (2017) 'Pricing holder-extendable options in a stochastic volatility model with an ornstein-uhlenbeck process.' Malaysian Journal of Mathematical Sciences, 11 (1). 1 - 8. ISSN 1823-8343

Ibrahim, SNI and O'Hara, JG and Zaki, MSM (2016) 'Pricing Formula for Power Options with Jump-Diffusion.' Applied Mathematics and Information Sciences, 10 (4). 1313 - 1317. ISSN 1935-0090

Ibrahim, SNI and O'Hara, JG and Constantinou, N (2014) 'Pricing extendible options using the fast Fourier transform.' Mathematical Problems in Engineering, 2014. ISSN 1024-123X

Ibrahim, SNI and O'Hara, JG and Constantinou, N (2013) 'Risk-neutral valuation of power barrier options.' Applied Mathematics Letters, 26 (6). 595 - 600. ISSN 0893-9659

This list was generated on Sat Oct 23 16:04:46 2021 BST.